Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/86118
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: H∞ control of non-linear dynamic systems: a new fuzzy delay partitioning approach
Other Titles: H-infinity control of non-linear dynamic systems: a new fuzzy delay partitioning approach
Author: Zhao, Y.
Wu, J.
Shi, P.
Citation: IET Control Theory and Applications, 2009; 3(7):917-928
Publisher: Institution of Engineering and Technology
Issue Date: 2009
ISSN: 1751-8644
1751-8652
Statement of
Responsibility: 
Y. Zhao, J. Wu, P. Shi
Abstract: The problem of robust H infin control for Takagi-Sugeno (T-S) fuzzy systems with norm-bounded parameter uncertainties and a time delay in the state is investigated. Attention is focused on the design of robust H infin controllers via the parallel distributed compensation scheme such that the closed-loop fuzzy time-delay system is asymptotically stable and the H infin disturbance attenuation is below a prescribed level. By utilising the instrumental idea of delay partitioning, a new Lyapunov-Krasovskii functional is introduced, and some novel ideas for achieving delay dependence and basis dependence have been employed, which guarantee the obtained conditions to be much less conservative than most existing results in the literature. These conditions are formulated in the form of linear matrix inequalities (LMIs), based on which, the controller design is cast into a convex optimisation problem subject to LMI constraints. Finally, two examples are illustrated to show the feasibility and effectiveness of the obtained results.
Rights: © The Institution of Engineering and Technology 2009
RMID: 0020128095
DOI: 10.1049/iet-cta.2008.0272
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.